# SDR CALA2013090591060

- Difficulty date: September 2, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 39,225 hours, 17,107 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 37D NEEDS NEW CUSHION & SEAT BELT.  CLEANED SEAT CUSHION & REPLACED ONE SET OF SEAT BELTS FOR SEAT 37D.
